# SDR ASOA201000769

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY ESCAPE HATCH DECALS ON OUTSIDE OF DOOR 3 ARE MISSING AND ONE IS 1/2 MISSING.  REPLACED PLACARDS AT CREW EMERGENCY EXIT IN ACCORDANCE WITH AMM 11-20-01.
